# SDR AU000648

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ISE13
- Condition: Faulty
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: NR
- How discovered: C
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOWNLOCK MICROSWITCH INTERMITTENT IN OPERATION.  (X)
